advertisement
Question
Posted by: lana | 2007/05/20

efexor 75mg and thinz

hello cyberdoc
i would like to know your views on taking efexor 75mg (i've been on them for a month and a half now - GP put me on for 6 months and then a re-evaluation). i would like to know if taking thinz - only 1 a day for max. 3 weeks would affect my anti-depressants in any way ?
i haven't read anything in the package insert about this mixture of drugs - so i would like to please know from you, what you would suggest on this.
thank you for your time!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Lana
I would not use Thinz with Efexor - the combination can give you palpitations, irregular heart beat and high blood pressure. Efexor tends to suppress appetite anyway, so you don't really need Thinz too?

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement